Banach fixed point theorem for digital images

Articles > Article · 2016

Authors: Özgür EGE, İsmet KARACA

Journal of Nonlinear Sciences and Applications, International, WoS, 2016, vol 08, pp 237-245

DOI: 10.22436/jnsa.008.03.08

Summary

In this paper, we prove Banach fixed point theorem for digital images. We also give the proof of a theorem which is a generalization of the Banach contraction principle. Finally, we deal with an application of Banach fixed point theorem to image processing.

View details